MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIOMET CC CRUCIATE TRAY 79MM; PROSTHESIS KNEE

ZIMMER BIOMET, INC. BIOMET CC CRUCIATE TRAY 79MM; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Date of Event 01/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products - medical product: van ps open intl fem-lt 67.5 catalog # 183130, lot # j6566364, vngd ps tib brg 10x79/83mm catalog # 183660, lot # 182040, series a pat std 34 3 peg catalog # 184766, lot # 226240, 1/8 quick rel drl sterile 2pk catalog # 32-486265, lot # 977300.Device evaluated by mfr: customer has indicated that the product will not be returned because product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filled for this event: 0001825034-2022-02207, 0001825034-2022-02209.Product location unknown.
 
Event or Problem Description
It was reported patient underwent a revision procedure one year post implantation due to pain, swelling, instability and a popping sensation in the knee.Attempt for further information has been made, but no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, g4, g7, h1, h2, h3, h6, h10 reported event was confirmed by review of medical records provided.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.Medical records review indicates initial surgery notes or x-ray found no complications.The patient had history of fall due to dizziness but not related to knee implants.The patient reported that the knee area feels warm to touch.Additionally, patient was noted with malrotation, pain, swelling and instability.During the revision surgery, significant anterior notch was found noted and femur component was upsized.The implants were revised without complication.Patella was retained.Post op x-ray noted lucency adjacent to the femoral prosthesis not thought to be a fracture.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BIOMET CC CRUCIATE TRAY 79MM
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15476642
Report Number0001825034-2022-02208
Device Sequence Number6020284
Product Code JWH
UDI-Device Identifier00887868247989
UDI-Public(01)00887868247989(17)291030(10)J6664933
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number141235
Device Lot NumberJ6664933
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer12/30/2022
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight89 KG